MAUDE Adverse Event Report: Terumo Medical Corporation PINNACLE PRECISION ACCESS SYSTEM; INTRODUCER, CATHETER

Terumo Medical Corporation PINNACLE PRECISION ACCESS SYSTEM; INTRODUCER, CATHETER
Model Number 70-5130
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction

Brand Name
PINNACLE PRECISION ACCESS SYSTEM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
Terumo Medical Corporation
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
Terumo Medical Corporation
950 elkton blvd
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
+1(949)989-0491
MDR Report Key50780966
Report Number1118880-2026-00655
Device Sequence Number18626799
Product Code DYB
UDI-Device Identifier00389701010472
UDI-Public(01)00389701010472(17)280901(10)0001598518
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K111606
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70-5130
Device Catalogue Number70-5130
Device Lot Number0001598518
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/26/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown